MathSciNet Relay Station
MathSciNet bibliographic data
MR2765323 (2012b:57005) 57M15 (05C10 05C25 20B25)
Catalano, Domenico A.; Conder, Marston D. E.; Du, Shao Fei; Kwon, Young Soo; Nedela, Roman; Wilson, Steve Classification of regular embeddings of $n$-dimensional cubes. J. Algebraic Combin. 33 (2011), no. 2, 215–238.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement